Lee–Yang Property and Gaussian Multiplicative Chaos

Research output: Contribution to journalArticlepeer-review

Abstract

The Lee–Yang property of certain moment generating functions having only pure imaginary zeros is valid for Ising type models with one-component spins and XY models with two-component spins. Villain models and complex Gaussian multiplicative chaos are two-component systems analogous to XY models and related to Gaussian free fields. Although the Lee–Yang property is known to be valid generally in the first case, we show that is not so in the second. Our proof is based on two theorems of general interest relating the Lee–Yang property to distribution tail behavior.

Original languageEnglish (US)
Pages (from-to)153-170
Number of pages18
JournalCommunications In Mathematical Physics
Volume369
Issue number1
DOIs
StatePublished - Jul 1 2019

ASJC Scopus subject areas

  • Statistical and Nonlinear Physics
  • Mathematical Physics

Fingerprint Dive into the research topics of 'Lee–Yang Property and Gaussian Multiplicative Chaos'. Together they form a unique fingerprint.

Cite this